# SDR USAA960000

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delamination
- Location: Rt Stub Wing
- Part time: 14,405 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 INSPECTION, FOUND SKIN DELAMINATION RIGHT STUB WING TO FUSELAGE AT STATION 24011-26011.  INSTALLED DOUBLER REPAIR PER USAIR EA NR 29492B AND EA NR 31703.  (M)
